# SDR FDEA200901150203

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INBD UPPER SURFACE T/E RIB NR 1 HAS DENT MEASURES .50 INCH BY .50 IN BY .012 INCH DEEP.  DENT REPAIRED AT LT ELEVATOR UPPER SURFACE RIB NR 1 WITH WET OVERLAY REPAIR IAW A310 SRM 55-21-11, FIG 204.
